MAUDE Adverse Event Report: LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT

LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT
Model Number SG-HBB-31-111-80-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A full review of the device history record for this device has been carried out with no anomalies identified; product was manufactured and released for sale in accordance with specifications.There is no information to suggest that the device has not met the final release criteria.The patient had a highly angulated, tortuous proximal neck and a neck length of approximately 40mm.
 
Event or Problem Description
Event: proximal side of main body fell down an aneurysm due to vessel flow.A main body was inserted from the left femoral artery by using a pull-through method.Following the ifu, the main body was initiated to be deployed a bit above the left lower renal artery.Then, it was positioned approximately 1 cm below the lower ra.The physician deployed the device to the contra-lateral socket.Right after releasing the support tube, he confirmed that the proximal side of the stent graft fell down the aneurysm due to the vessel flow.In order to address this situation, the physician first considered using a hpe or other competitor's proximal extender.However, he concluded that it is better to perform an open conversion surgery (to place a y-graft) rather than placing a proximal extender, anticipating at least more than 4 devices (including distal extenders and cuffs) will be required and even a high possibility of endoleaks.Open conversion surgery was successfully performed instead of the evar.The physician commented that the vessels were so extremely tortuous that the open conversion surgery was not avoidable as a result.

Brand Name
AORFIX AAA FLEXIBLE STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
LOMBARD MEDICAL LTD.
4 trident park
didcot, oxfordshire OX11 7HJ
UK  OX11 7HJ
MDR Report Key5672483
Report Number3004753364-2016-00015
Device Sequence Number10765386
Product Code MIH
UDI-Device Identifier05055715611541
UDI-Public(01)05055715611541(17)170114(10)CP58757-1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/14/2017
Device Model NumberSG-HBB-31-111-80-14
Device Lot NumberCP58757-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2016
Initial Report FDA Received Date05/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age69 YR
Patient Weight76